# SDR SIMA20250611003

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N278NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000784
- Aircraft time: 15,726 hours, 10,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR SURROUND EMERGENCY EXIT IDENTIFIER SIGN PARTIAL INOP. REMOVED AND REPLACE AFT. PAX-DOOR SURROUND EMERGENCY EXIT IDENTIFIER SIGN IAW EMB 175 AMM 33-50-15, OPS CHECK GOOD.
